# SDR CA110526005

- Difficulty date: May 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Condition: Malfunctioned
- Location: Mlg
- Part time: 18 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH AFTER A 5 HR FLIGHT THE CREW SELECTED GEAR DOWN.  THE MAIN GEAR EXTEND, THE NOSE DOORS OPEN BUT THE GEAR REMAIN IN THE NOSE WELL.  THE GEAR DISAGREE WARNING ILLUMINATES. CREW EXECUTES A GO-AROUND, THE CREW SELECTS MANUAL GEAR RELEASE.  THE NOSE GEAR EXTENDS. LANDING IS UNEVENTFUL.   ACFT IS TAXIED TO THE HANGER.  THE COMPUTER STORED FAULT INDICATES THE NOSE GEAR SELECTOR VALVE IS TO BE REPLACED.  SUBSEQUENT HANGER OPS BEFORE VALVE REPLACEMENT FUNCTIONS NORMALLY. VALVE IS REPLACED AND HANGER CHECKS ARE NORMAL.
